Alert archive / Florida / Special Weather Statements in 2021
Special Weather Statement, NWS Jacksonville, FL
NWS Jacksonville, FL issued this special weather statement at Jun 13, 2021, 4:01 PM EDT for Flagler County, Florida. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2021, 4:01 PM EDT (20:01 UTC)
- Expired
- Jun 13, 2021, 4:30 PM EDT
- In force
- 29 min
- Issued by
- NWS Jacksonville, FL
County Flagler County, FL
The radar
The Jacksonville radar (KJAX), 127 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 8.0 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1128 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 843 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- -7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
227
WWUS82 KJAX 132001
SPSJAX
Special Weather Statement
National Weather Service Jacksonville FL
401 PM EDT Sun Jun 13 2021
FLZ038-137-138-132030-
Coastal Flagler FL-Inland Flagler FL-Eastern Putnam FL-
401 PM EDT Sun Jun 13 2021
...SIGNIFICANT WEATHER ADVISORY FOR FLAGLER AND SOUTHEASTERN PUTNAM
COUNTIES UNTIL 430 PM EDT...
* At 401 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Crescent City, moving east at
15 mph.
* Small hail, wind gusts up to 50 mph, and minor flooding due to
heavy rainfall is possible with this storm.
* Locations impacted include...
Palm Coast, Flagler Beach, Bunnell, Crescent City, Andalusia,
Beverly Beach and Espanola.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2946 8110 2946 8112 2943 8110 2942 8114
2941 8115 2931 8115 2926 8118 2926 8141
2940 8142 2940 8143 2938 8145 2935 8156
2952 8155 2954 8111 2952 8110
TIME...MOT...LOC 2001Z 286DEG 12KT 2942 8145
$$
HESSWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Jun 13, 3:08 PM EDT, 53 minutes earlier.
Area forecast discussion, Jun 13, 3:08 PM EDT, 53 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
308 PM EDT Sun Jun 13 2021
.Short Term.../through Tuesday/...
Stalled frontal boundary will persist across area this afternoon,
and will be a focus for diurnally driven convection. In addition the
sea breezes will also provide sources for convergence. Expect
greatest coverage of convective activity across NE FL due to
location of frontal boundary. Due to the expected slow movement
of convection, periods of heavy rainfall anticipated, especially
across NE FL.
The boundary will dissipate overnight, with convection diminishing
around midnight. Lower chances for convection expected for Monday,
with this activity largely driven by diurnal instability, and
east coast sea breeze interactions.
Another cold front will move into southeastern US Tuesday providing
a prevailing flow from the southwest. This will keep the east coast
sea breeze from pushing inland. Convection will be limited in
coverage again Tuesday, with mainly diurnally driven activity.
Overnight lows will be near normal this period. Highs will trend
below normal on Monday, then near normal on Tuesday.
&&
.Long Term.../Tuesday night through Sunday/...
Cold frontal boundary will sink south across forecast area Tuesday
night, becoming stalled near the GA/FL line Wednesday, where it will
linger through Wednesday night. The front will dissipate during the
day Thursday. Better moisture will be south of the boundary, so
best convective focus over NE FL through Thursday.
High pressure will be to the east, with troughing to the north late
in the week through the weekend, with isolated to scattered
convection expected.
&&
.Marine...
A frontal boundary will remain stalled over region this afternoon,
and dissipate overnight. Another cold front will move into
southeastern US Tuesday, then stall across area Tuesday night
through Wednesday night, before dissipating Thursday. The region
will be between high pressure to the east and a trough of low
pressure to the north late in the week through the weekend.
Rip Currents: SE GA: Low through Monday
NE FL: Low through Monday
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 70 89 72 94 71 / 20 20 10 30 10
SSI 73 81 75 90 76 / 40 30 20 30 10
JAX 71 85 72 92 72 / 50 40 20 40 20
SGJ 71 83 72 89 74 / 70 50 20 40 20
GNV 71 88 71 88 72 / 70 50 40 50 30
OCF 71 88 72 87 74 / 40 50 40 40 30
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...None.
&&In the hours before
Local storm report, Jun 13, 3:42 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
342 PM EDT SUN JUN 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 PM HAIL BUNNELL 29.47N 81.26W
06/13/2021 E1.00 INCH FLAGLER FL PUBLIC
HAM RADIO OPERATOR PASSED ALONG A REPORT
FROM A TRAINED SPOTTER OF QUARTER SIZE HAIL
FALLING AT US-1 IN BUNNELL.
&&
KBSpecial weather statement, Jun 13, 3:42 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
342 PM EDT Sun Jun 13 2021
FLZ031-033-132-136-137-232-237-132030-
Eastern Clay FL-Eastern Alachua FL-Western Clay FL-Eastern Putnam FL-
Western Putnam FL-Bradford FL-Inland St. Johns FL-
342 PM EDT Sun Jun 13 2021
...SIGNIFICANT WEATHER ADVISORY FOR BRADFORD...NORTHEASTERN
ALACHUA...WEST CENTRAL ST. JOHNS...NORTHWESTERN PUTNAM AND CLAY
COUNTIES UNTIL 430 PM EDT...
* At 342 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Keystone Heights, moving east
at 10 mph.
* Small hail, wind gusts up to 50 mph, and minor flooding due to
heavy rainfall is possible with this storm.
* Locations impacted include...
Green Cove Springs, Starke, Keystone Heights, Middleburg, George's
Lake, New River, Picolata, Lake Geneva, Florahome and Camp
Blanding.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2966 8164 2973 8221 2993 8237 2993 8236
2995 8234 3009 8184 2992 8152
TIME...MOT...LOC 1942Z 269DEG 9KT 2982 8213
HESSSpecial weather statement, Jun 13, 3:46 PM EDT, 15 minutes before
Special Weather Statement National Weather Service Jacksonville FL 346 PM EDT Sun Jun 13 2021 FLZ133-132015- Coastal St. Johns FL- 346 PM EDT Sun Jun 13 2021 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL ST. JOHNS COUNTY UNTIL 415 PM EDT... * At 346 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm near Vilano Beach, or near Saint Augustine, moving northeast at 5 mph. * Nickel size hail, excessive cloud-to-ground lightning, wind gusts of 50 to 55 mph, and minor flooding due to heavy rainfall is possible with this storm. * Locations impacted include... Saint Augustine, Vilano Beach, South Ponte Vedra and Anastasia. PRECAUTIONARY/PREPAREDNESS ACTIONS... These winds can down small tree limbs and branches, and blow around unsecured small objects. Seek shelter in a safe building until the storm passes. Torrential rainfall is occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. If you can hear thunder, you are close enough to be struck! Seek a safe shelter inside a building or vehicle. && LAT...LON 2987 8138 2999 8143 3009 8129 2987 8122 TIME...MOT...LOC 1946Z 246DEG 6KT 2994 8135 HESS
Local storm report, Jun 13, 3:49 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
349 PM EDT SUN JUN 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0339 PM HAIL 2 N BUNNELL 29.50N 81.26W
06/13/2021 E0.70 INCH FLAGLER FL AMATEUR RADIO
HAM RADIO OPERATOR PASSED ALONG A REPORT
FROM A TRAINED SPOTTER OF DIME SIZED HAIL
FALLING AT THE INTERSECTION OF ROYAL PALMS
PKWY AND US-1.
&&
KBSpecial weather statement, Jun 13, 3:50 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
350 PM EDT Sun Jun 13 2021
FLZ140-240-132030-
Central Marion FL-Eastern Marion FL-
350 PM EDT Sun Jun 13 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MARION COUNTY UNTIL
430 PM EDT...
* At 350 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm over Ocklawaha, or near The
Villages, moving east at 10 mph.
* Penny size hail, wind gusts of 50 to 55 mph, and minor flooding due
to heavy rainfall is possible with this storm.
* Locations impacted include...
Weirsdale, Ocklawaha, Moss Bluff and Lake Weir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2912 8197 2915 8164 2905 8164 2905 8166
2896 8166 2896 8206
TIME...MOT...LOC 1950Z 286DEG 9KT 2902 8195
HESSSpecial weather statement, Jun 13, 4:01 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
401 PM EDT Sun Jun 13 2021
FLZ038-137-138-132030-
Coastal Flagler FL-Inland Flagler FL-Eastern Putnam FL-
401 PM EDT Sun Jun 13 2021
...SIGNIFICANT WEATHER ADVISORY FOR FLAGLER AND SOUTHEASTERN PUTNAM
COUNTIES UNTIL 430 PM EDT...
* At 401 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Crescent City, moving east at
15 mph.
* Small hail, wind gusts up to 50 mph, and minor flooding due to
heavy rainfall is possible with this storm.
* Locations impacted include...
Palm Coast, Flagler Beach, Bunnell, Crescent City, Andalusia,
Beverly Beach and Espanola.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2946 8110 2946 8112 2943 8110 2942 8114
2941 8115 2931 8115 2926 8118 2926 8141
2940 8142 2940 8143 2938 8145 2935 8156
2952 8155 2954 8111 2952 8110
TIME...MOT...LOC 2001Z 286DEG 12KT 2942 8145
HESSThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 8:44 PM EDT | Special Marine Warning | JAX | 61 min | |
| Jun 13, 2:06 PM EDT | Special Weather Statement | JAX | Alachua | 39 min |
| Jun 13, 2:08 PM EDT | Special Weather Statement | JAX | Putnam | 52 min |
| Jun 13, 2:11 PM EDT | Special Marine Warning | JAX | 64 min | |
| Jun 13, 2:18 PM EDT | Special Weather Statement | JAX | Marion | 27 min |
| Jun 13, 2:21 PM EDT | Special Weather Statement | JAX | Gilchrist | 39 min |
| Jun 13, 2:40 PM EDT | Special Weather Statement | JAX | Marion | 50 min |
| Jun 13, 2:56 PM EDT | Special Weather Statement | JAX | Flagler | 49 min |
| Jun 13, 3:02 PM EDT | Special Weather Statement | JAX | Alachua, Putnam | 43 min |
| Jun 13, 3:04 PM EDT | Special Weather Statement | JAX | Saint Johns | 41 min |
| Jun 13, 3:10 PM EDT | Severe Thunderstorm Warning | JAX | Flagler | 35 min |
| Jun 13, 3:14 PM EDT | Special Weather Statement | JAX | Clay | 31 min |
| Jun 13, 3:19 PM EDT | Special Marine Warning | JAX | 41 min | |
| Jun 13, 3:26 PM EDT | Special Weather Statement | JAX | Putnam | 49 min |
| Jun 13, 3:35 PM EDT | Severe Thunderstorm Warning | JAX | Marion, Putnam | 18 min |
| Jun 13, 3:40 PM EDT | Special Marine Warning | JAX | 65 min | |
| Jun 13, 3:42 PM EDT | Special Weather Statement | JAX | Bradford, Clay | 48 min |
| Jun 13, 3:43 PM EDT | Tornado Warning | JAX | Flagler | 11 min |
| Jun 13, 3:46 PM EDT | Special Weather Statement | JAX | Saint Johns | 29 min |
| Jun 13, 3:50 PM EDT | Special Weather Statement | JAX | Marion | 40 min |
| Jun 13, 4:21 PM EDT | Special Weather Statement | JAX | Clay | 54 min |
| Jun 13, 4:31 PM EDT | Special Weather Statement | JAX | Flagler | 29 min |
| Jun 13, 4:50 PM EDT | Special Weather Statement | JAX | Duval | 40 min |
| Jun 13, 4:56 PM EDT | Severe Thunderstorm Warning | JAX | Duval | 14 min |
| Jun 13, 5:01 PM EDT | Flash Flood Warning | JAX | Duval | 79 min |
| Jun 13, 5:50 PM EDT | Special Weather Statement | JAX | Baker, Columbia | 40 min |
| Jun 12, 8:02 PM EDT | Special Weather Statement | JAX | Atkinson, Clinch | 43 min |
| Jun 12, 8:18 PM EDT | Special Weather Statement | JAX | Brantley, Pierce, Wayne | 42 min |
| Jun 12, 8:33 PM EDT | Special Weather Statement | JAX | Bacon | 27 min |
| Jun 12, 8:57 PM EDT | Special Weather Statement | JAX | Brantley, Glynn, Wayne | 48 min |
Nearby
Special Weather Statements in Florida, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.